RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1990, Volume 85, Number 1, Pages 41–53 (Mi tmf5929)  

This article is cited in 12 scientific papers (total in 12 papers)

Spectrum of the Dirac operator in $\mathbb R^n$ with periodic potential

L. I. Danilov


Abstract: For the Dirac operator with periodic potential, conditions under which there are no eigenvalues in its spectrum are found.

Full text: PDF file (962 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1990, 85:1, 1039–1048

Bibliographic databases:

Received: 14.06.1989

Citation: L. I. Danilov, “Spectrum of the Dirac operator in $\mathbb R^n$ with periodic potential”, TMF, 85:1 (1990), 41–53; Theoret. and Math. Phys., 85:1 (1990), 1039–1048

Citation in format AMSBIB
\Bibitem{Dan90}
\by L.~I.~Danilov
\paper Spectrum of~the Dirac operator in~$\mathbb R^n$ with periodic potential
\jour TMF
\yr 1990
\vol 85
\issue 1
\pages 41--53
\mathnet{http://mi.mathnet.ru/tmf5929}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1083951}
\zmath{https://zbmath.org/?q=an:0723.47043}
\transl
\jour Theoret. and Math. Phys.
\yr 1990
\vol 85
\issue 1
\pages 1039--1048
\crossref{https://doi.org/10.1007/BF01017245}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FK88200005}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5929
  • http://mi.mathnet.ru/eng/tmf/v85/i1/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. I. Danilov, “Resolvent estimates and the spectrum of the Dirac operator with periodical potential”, Theoret. and Math. Phys., 103:1 (1995), 349–365  mathnet  crossref  mathscinet  zmath  isi
    2. L. I. Danilov, “On the spectrum of the two-dimensional periodic Dirac operator”, Theoret. and Math. Phys., 118:1 (1999), 1–11  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. L. I. Danilov, “Spectrum of the periodic Dirac operator”, Theoret. and Math. Phys., 124:1 (2000), 859–871  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. Kuchment, P, “On the structure of spectra of periodic elliptic operators”, Transactions of the American Mathematical Society, 354:2 (2001), 537  crossref  mathscinet  isi
    5. L. I. Danilov, “The absence of eigenvalues in the spectrum of ageneralized two-dimensional periodic Dirac operator”, St. Petersburg Math. J., 17:3 (2006), 409–433  mathnet  crossref  mathscinet  zmath
    6. L. I. Danilov, “Ob absolyutnoi nepreryvnosti spektra trekhmernogo periodicheskogo operatora Diraka”, Izv. IMI UdGU, 2006, no. 1(35), 49–76  mathnet
    7. Shen, ZW, “Uniform Sobolev inequalities and absolute continuity of periodic operators”, Transactions of the American Mathematical Society, 360:4 (2008), 1741  crossref  mathscinet  zmath  isi
    8. L. I. Danilov, “Absolyutnaya nepreryvnost spektra mnogomernogo periodicheskogo magnitnogo operatora Diraka”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2008, no. 1, 61–96  mathnet
    9. Danilov, LI, “On absolute continuity of the spectrum of a periodic magnetic Schrodinger operator”, Journal of Physics A-Mathematical and Theoretical, 42:27 (2009), 275204  crossref  mathscinet  zmath  adsnasa  isi
    10. Danilov L.I., “On Absolute Continuity of the Spectrum of a 3D Periodic Magnetic Dirac Operator”, Integral Equations Operator Theory, 71:4 (2011), 535–556  crossref  isi
    11. L. I. Danilov, “O spektre periodicheskogo magnitnogo operatora Diraka”, Izv. IMI UdGU, 2016, no. 2(48), 3–21  mathnet  elib
    12. Kuchment P., “An overview of periodic elliptic operators”, Bull. Amer. Math. Soc., 53:3 (2016), 343–414  crossref  mathscinet  zmath  isi  elib  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:230
    Full text:78
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020